# SDR P5CA9800218

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AILERON UPPER SURFACE OUTBD HAS SPEED TAPE REPAIR.  REMOVED DAMAGED FIBERGLASS SKIN, REPAIRED SAME USING OVERLAYS AND FILLERS.  PRIMED AND PAINTED PER SRM 51-40-07 AND 51-24-11.
